MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE DIST FEM AUG SZ 5 8MM; KNEE FEMORAL ACCESSORY

DEPUY IRELAND - 9616671 ATTUNE DIST FEM AUG SZ 5 8MM; KNEE FEMORAL ACCESSORY
Model Number 1547-05-002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Joint Laxity (4526)
Date of Event 02/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Patients prior revision captured as (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported a second revision was completed due to dislocation.The femoral component, sleeve, and stem were removed and srom hinge was implanted secondary to bone fracture.Doi: 09/1/2022, dor: 12/21/2022, and dor: 02/05/2023.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5 if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H6 (clinical code).
 
Event or Problem Description
Additional information received: a.Was there a surgery delay? if yes, what was the duration of the delay? no delay was reported.B.How is the patient now? the patient is doing well according to the surgeon.C.Were there any patient conditions that may have contributed to the dislocation? joint/ligament laxity, progression of the disease, etc.Unclear.The surgeon stated that her collaterals had become lax over time.Cause unknown.D.Was there any suggestion that the attune revision products may have been oversized at primary? no e.What caused the fracture? was it a result of the dislocation? or did the patient have a fall? the surgeon believes there may have been a small nondisplaced fracture during femoral metaphyseal sleeve removal which then expanded during the insertion of the srom metaphyseal sleeve construct.F.You mentioned in the event description that the patient had attune revision components in situ.Has the patient undergone a prior revision of depuy products? if yes, was it reported? (provide pc# if possible).Or was the patient's primary construct non-depuy? non-depuy product at index surgery.

Brand Name
ATTUNE DIST FEM AUG SZ 5 8MM
Common Device Name
KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key16407294
Report Number1818910-2023-04099
Device Sequence Number17617012
Product Code JWH
UDI-Device Identifier10603295382751
UDI-Public10603295382751
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1547-05-002
Device Catalogue Number154705002
Device Lot NumberJ8606K
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2023
Supplement Date Received by Manufacturer02/23/2023
Initial Report FDA Received Date02/21/2023
Supplement Report FDA Received Date03/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL RT SZ 5 CEM; ATTUNE CRS RP INSRT SZ 5 26MM; ATTUNE DIST FEM AUG SZ 5 8MM; ATTUNE DIST FEM AUG SZ 5 8MM; ATTUNE POS FEM AUG SZ 5 4MM; ATTUNE POS FEM AUG SZ 5 8MM; ATUN FEM SLV M/L 30MM FULL POR; ATUNE PRESSFIT STR STEM12X60MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale
Patient Weight110 KG